MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 02-010-01-0340, logic femoral ps cem right sz 4, 4868915, 02-012-41-4040, logic tibia traptray cem sz 4f/4t, 4818907, 200-02-35, three peg patella 35mm, 4970560.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification that a male patient, initial right knee implanted on (b)(6) 2017, was revised on (b)(6) 2022, approximately 4 years 4 months post the initial procedure.The reported information indicated that in the middle of 2020, the patient began experiencing severe pain, swelling, and instability in his right knee.An mri performed on (b)(6) 2021, on the patient¿s right knee demonstrated a ¿polymeric-induced synovitis¿, ¿focal femoral osteolysis, and prominent fibrous interface over the patella components¿, ¿deficiency of the fibular collateral ligament and degeneration of the popliteus tendon.¿ the patient's clinical, laboratory, and radiological workup on his right knee was negative for infection, but positive for loosening secondary to osteolysis secondary to polyethylene wear.No device returning due to this being a legal case.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of prosthesis wear, osteolysis, and insufficient bonds between the implant and the bones which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear, osteolysis, and loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, h6 - health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have been the result of prosthesis wear, osteolysis, and insufficient bonds between the implant and the bones which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15777282
Report Number1038671-2022-01449
Device Sequence Number12447772
Product Code JWH
UDI-Device Identifier10885862173669
UDI-Public10885862173669
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM
Device Catalogue Number02-012-44-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/17/2023
04/16/2026
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/07/2023
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale